# SDR DXTA2011101104749

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 9,272 hours, 5,656 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 604071
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING A VISUAL APPROACH AT 1500 AGL, FLAPS 35, 3 GREEN & NO RED INDICATION ON GEAR AT THE TIME, RED UNLOCK LIGHT ILLUMINATED & GEAR WARNING HORN SOUNDED.  DURING GO-AROUND, LEFT GEAR HANDLE IN DOWN POSITION & RED UNLOCK LIGHT WENT OUT WHILE 3 GREEN REMAINED ILLUMINATED.  AFTER A SECOND ATTEMPT TO LAND WITH THE SAME RESULTS, BLEW GEAR DOWN IAW CHECKLIST.  SUBSEQUENT LANDING ACCOMPLISHED WITHOUT INCIDENT.  GEAR INDICATION THIS TIME REMAINED 3 GREEN & NO RED.  FOUND FAULTY NLG DOWNLOCK SWITCH SG006. REMOVED NLG DOWNLOCK SWITCH IAW CHAO 32-30-03, REV 41.  INSTALLED NEW SWITCH. RIGGED SWITCH. CYCLED GEAR SEVERAL TIMES. OPS CHECKED GOOD.  WORK DONE IAW MM CHP 32-30-03, REV 41.
